# SDR UATA2019112760101

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 30,353 hours, 39,665 cycles
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Slipped
- Part time: 14,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SLIPPAGE WITNESS STRIPE SHOWED THAT ONE BLADE OF THE PROPELLER SLIPPED ROTATIONALLY IN THE BLADE TO HUB CLAMP, CAUSING THE
